# SDR DALA2019012500513

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 72,202 hours, 53,500 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON SKIN OF VERTICAL STABILIZER NEAR TO ACCESS PANEL 6301B RT SIDE. SKIN OF VERTICAL STABILIZER NEAR TO ACCESS PANEL 6301B RT SIDE (EHV) WAS REPAIRED PER ER/A 574758-14AD REV. ORIGINAL (SECTION 1 PERMANENT REPAIR) AND ETI 88-19-004 REV.2. (LP0917026)
